Access count of this item: 185

Files in This Item:
File Description SizeFormat 
KJ00004706759.pdf335.65 kBAdobe PDFView/Open
Title: 大自由度カオス力学系の不安定周期軌道の統計的性質(2004年度後期基礎物理学研究所研究会「モンテカルロ法の新展開3」,研究会報告)
Authors: 川崎, 光宏  KAKEN_name
Author's alias: Kawasaki, Mitsuhiro
Issue Date: 20-Dec-2005
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 85
Issue: 3
Start page: 382
End page: 387
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/110376
Appears in Collections:Vol.85 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.